# SDR SIMA2018092019003

- Difficulty date: September 19, 2018
- Submitted: September 20, 2018
- Operation: Air carrier
- Aircraft: N822AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145581
- Aircraft time: 35,400 hours, 32,003 cycles
- System (JASC): 2620 · Extinguishing System
- Part: Handle
- Part number: 270541
- Part serial: 764
- Condition: Failed
- Location: Cockpit
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FIRE EXTINGUISHER T HANDLE DOES NOT ILLUMINATE DURINGFIRE DET TEST. REMOVED AND REPLACED RT ENG FIRE EXTINGUISHING HANDLE IAW AMM 26-21-01. OPS CHECK GOOD.
